Access count of this item: 61

Files in This Item:
File Description SizeFormat 
0584-2.pdf589.63 kBAdobe PDFView/Open
Title: ブール代数$\mathcal{P}(\omega_1)$/fn と $\mathcal{P}(\omega)$/fn との同型問題(位相空間論と集合論の研究)
Authors: 加藤, 昭男  KAKEN_name
Author's alias: KATO, Akio
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 27
End page: 36
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.